Couldn't find what you looking for?

TRY OUR SEARCH!


Rea...I am also a methadone patient and came on here because I just heard about the vitadone, nutridone and was just curious on what others had to say about it. After reading your post I can't wait to order some for myself. The sweating is a big side effect for me also can be embarrassing at times. I also hope it gives me energy because I lack that. I've been addicted to opiates for 4 years now and it got to the point where I was buying percs, loratabs,morphine whatever I could get my hands to everyday so I didn't have to go through withdrawls. Tried to get off on my own several times and I would always go back. Later on I met someone who sold methadone and I didn't have to spend as much money so I would buy those. Well when he ran out and had no more to sell I had to buy a whole bunch of percs or tabs and I would still withdrawl because I needed methadone. So anyways I got to the point where I had enough and decided I was going to try and get clean on my own. The 1st week with no methadone or anything else sucked but not so bad. The 2nd week it hit me bad though...I had pretty much everything you could possible go through when withdrawling. So I thought when I get to week 3 i'll be good! (nope) I thought wrong!!! week 3 was the worst week of them all and I felt like I was going to die. I stared thinking dam....how long does methadone withdrawls last for? I just couldn't take it and got back on. When I was just on percs and tabs the withdrawls sucked and when the withdrawls came they came like crazy but if I was able to get through the first 2 days then I made through the worst and each day got better after that but the methadone it seems like the witdrawals seemed more mild but as each week went by it got worst. So im now going to a clinic and getting liquid methadone because it saves me money and atleast I know I have meds for everyday. I would love in the future to be off of the methadone but don't feel like I can't do that right now. I feel like in order for me to get off that I will need to find a rehab where I could stay and detox. Problem is it cost so much and I have no health insurance so I will have to keep looking around. Well... I better get off of herwishe! I'm sure everyone has had enough about hearing my problems!!! I wish everyone the best of luck and cant wait to try out the nutridone :) I hope it works for me as well as it did for you!!!
Reply

Loading...


Thank you....for your awesome answer :) I was reading other posts and was just about to say pretty much what you said but I couldn't have put I any better than you did!!!
Reply

Loading...


If one does the trick tell your docter that u don't want to take such a high dose. Kicking methadone/suboxne is extremely difficult. I have been detoxing for over a year and its no pic nic. Best of luck to you.
Reply

Loading...


You have to take three vitamins a day so that sucks and they are hudge. 90 tablets is a months worth. I didn't notice any difference.
My dose was 55mgs, now I'm on 15 and it is very are to come off this c**p. Been detoxing for a lil over a year now. Methadone is a business these clinics just want their money. Wish I would of never got on it...
Reply

Loading...


Methadone is just as hard if not harder. Been going thru detox for over a year and it is miserable. Tried nutidone tried it all the withdrawal is relentless. My dose was 55 but have been on it for many years(15 yrs)
Please tapper off asap if u are drug free. Heed my warnings...
Reply

Loading...


vitadone and nutradone what are they. what is in them?
Reply

Loading...

Hi! I was reading on this site because I just started taking nutradone. I have been on methadone for 5 years now and I am tapering off it and hoping to be off by the summertime. I'm interested to see how your SB journey went. they offer that at my clinic as well but its almost twice as much money so I have stuck with the methadone. Unfortunately I let myself keep going up in milligrams so it is taking me a long time to get off but I'm really praying for that day when I can finally be free from everything and healthy. I have also gained a lot of weight during the methadone treatment that is why I have found these vitamins and hope that they will help me lose then while in the process of tapering. I hope all has gone well for you. If anyone has any input on these I would greatly appreciate it. Thank you!
Reply

Loading...

Ashby,that is a very high dose. Try 4 mg.
Reply

Loading...

Ive heard just the opposite. Most people jump off at 8 mg. BIG mistake. You have to taper. Ive done it. No withdrawal is fun. Subs CAN be dangerous. Doctors seem to prescribe too much!!! Eithey way...best of luck to anyone fighting this
Reply

Loading...

Your really don't need that much suboxone I was only on 8 mg and I was a hardcore junky the doctor said make money if your in more mrds there is no need to dose that high in suboxone 8 mg within two weeks you can switch to 4 mg withoufht feeling really any discomfort then two week ago later down to 2 mg easily now here's were you start to feel it two weeks later drop to 1 mg and then to .5 no two weeks after that once you reach on .5 mg it's not hard to get to but coming off of that even though it seems a small amount is hard you wanna start taking it one day then skipping a day so .5 mg every other day then when you feel comfortable you can stop taking them you will have minor discomfort over the next week -2 weeks but nothing serious and mostly mental withdrawal by this point it's hardest at This point but not to bad at all
Reply

Loading...